# SDR NWAA084543303

- Difficulty date: October 3, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 23,289 hours, 3,123 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part serial: 3531
- Condition: Discharged
- Location: Cabin
- Part time: 23,257 hours, 3,119 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST EPSU 11WL DOOR 1 FAULTED AND SEATS 1AB, 2AB AND 3AB EMERGENCY AISLE LIGHTS INOP.  REPLACED THE EPSU 11WL AND TESTED OK.
